MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094135
Medical Device Problem Codes No Display/Image (1183); Insufficient Device Problem Information (3190); Radiation Output Failure (4027)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis zee floor system.During an emergency patient procedure, the x-ray functionality was blocked, and the received images were dark.The patient was relocated to complete the procedure on an alternate unit.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
During an emergency, imaging of the system was no longer possible, and only black images were displayed.As a result, the procedure was continued and finished using an alternative system.No health consequences were reported to this event.Log file investigation showed a problem with the small focus.When the small focus breaks, an automatic switch over to the large focus would be initiated by the system.In this case, however, the system did not switch to the large focus.To resolve the problem, the x-ray tube has been replaced as part of service activity.The investigation of the x-ray tube showed that the small focus was too close to the outer focal boundary and touched the focal head.In normal condition, an emitter has equal distances to the boundary plates.If the distances are not symmetric it is probable that the emitter extends on thermal load and then may touch the focal boundary, which can cause various issues including arcing events.Consequently, fluoro x-ray requests were repeatedly aborted, but not permanently in this case.This severely disturbed the fluoro imaging, but did not trigger an automatic switch to a different focus.This type of error, i.E.A sequence of events in which a small focus error occurs with an interruption that prevents the activation of automatic error management mechanisms, occurs very rarely.A manual switch to the larger focus was still possible.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS ZEE FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
jenna keefe
40 liberty blvd.
malvern, PA 19355
4843234206
MDR Report Key21446868
Report Number3004977335-2025-00027
Device Sequence Number17941235
Product Code OWB
UDI-Device Identifier04056869010045
UDI-Public(01)04056869010045
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094135
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown